# SDR USAASB99263

- Difficulty date: October 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG480B13
- Condition: Failed
- Location: E/E Bay
- Part time: 33,798 hours
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PIT - FLT 2659 - EN ROUTE FROM CLE TO BWI, CRUISING AT FL 290, THE AIRCRAFT TOOK AN UNCOMMANDED ROLL TO THE RIGHT.  ROLL WAS A FULL DEFLECTION, STOPPING AT 35 TO 45 DEGREES.  CAPTAIN TOOK CONTROL AND RETURNED AIRCRAFT TO LEVEL FLIGHT.  THE AUTOPILOT WAS DISCONNECTED AND THE PROBLEM CEASED.  FLIGHT DIVERTED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 AIR DATA COMPUTER.  FUNCTIONAL TEST GOOD.  ACCOMPLISHED SATISFACTORY TEST FLIGHT.  AUTOPILOT CHECKS NORMAL.  (M)
